×

Théorie des magmoides. II. (French) Zbl 0443.68053


MSC:

68Q45 Formal languages and automata
05C05 Trees
08A99 Algebraic structures

Citations:

Zbl 0391.68037
PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] 27. A. ARNOLD et M. DAUCHET, Forêts algébriques et homomorphismes inverses, Information and Control, vol. 37, 1978, p. 182-196. Zbl0395.68073 MR474987 · Zbl 0395.68073 · doi:10.1016/S0019-9958(78)90510-7
[2] 28. A. ARNOLD et M. DAUCHET, Sur l’inversion des morphismes d’arbres, 5th Colloquium < Automata, Languages and Programming >, Udine in Lecture Notes in Computer Science, n^\circ 62, Springer-Verlag, 1978, p. 26-35. Zbl0385.68059 MR520836 · Zbl 0385.68059
[3] 29. A. ARNOLD et M. DAUCHET, Morphismes et Bimorphismes d’arbres, Theoretical Computer Science (à paraître). Zbl0486.68072 · Zbl 0486.68072 · doi:10.1016/0304-3975(82)90098-6
[4] 30. M. NIVAT, Transductions des langages de Chomsky, Annales de l’Institut Fourier, Grenoble, vol. 18, 1968, p. 339-456. Zbl0313.68065 MR238633 · Zbl 0313.68065 · doi:10.5802/aif.287
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.